# SDR SIMA20121026004

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 2,802 hours, 25,134 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200105042
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2802 THE CREW REPORTED THAT WHILE PARKED AT THE GATE RUNNING APU FOR ABOUT 20 MINUTES CLOSED THE MAIN DOOR AND ABOUT 30 SECONDS LATER HAD SMOKE IN THE COCKPIT AND CABIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND RIGHT SIDE AIR CYCLE MACHINE LOCKED.  REMOVED AND REPLACED THE RIGHT SIDE AIR CYCLE MACHINE IAW EMB 135 AMM 21-51-03.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
